My 80 yr old mom got flu shot today, immediately her arm started itching real bad and all the way down her arm now it is swollen at injection mark real red and hot pharmacy acted like it was common is it what should we do?
3 Dec 2012
Is she allergic to eggs? Has she had flu shots before? I didn't have a reaction like that, and I think I'd wonder if I did. I've given many a flu shot and never saw a reaction like that. She could try taking an antihistamine like benadryl. If it gets worse I'd see a dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have a compromised immune system & got a flu shot today without talking to my infectious disease dr... now i find that he is gone this ...
1 answer • 18 Sep 2009
Today is Friday - I received the vaccine on Tuesday. Was extremely tired rest of day and following day. I woke up early this am w/diarriah and ...
1 answer • 21 Jan 2011
Can a person take the flu shot if they are on anti thyroids medications?
2 answers • 4 Sep 2012
My father is a diabetic whom takes about 8 different pills a day. Not all for his diabetes.He was bitten by a poisonous spider about a week ago. ...
2 answers • 26 Sep 2013
... Enbrel, and except for the first injection I get a large (5 x 5 inch) welt at the injection site. The Enbrel literature says that ...
1 answer • 9 Nov 2013